Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 12 > No. 3


Numerical Solution of a Linear Third Order Multi-Point Boundary Value Problems Using Fixed Point Iterative Method

PP: 625-631
Nakone Bello, Abubakar Roko, Aminu Mustafa,
In this paper, we propose a fixed point iteration method similar to Mann iteration process for solving two and three point boundary value problems described by a linear third order differential equation. The convergence of the method is proved and examples are given to demonstrate the accuracy of the method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved